# SDR FDEA201810082974

- Difficulty date: October 8, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM EVIDENCE OF CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 324 RBL 42 TO RBL 58 NUMEROUS LOCATIONS. CORROSION REMOVED AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-51-1A DETAIL III. REPAIR CARRIED OUT IAW SRM 53-10-08-2R REPAIR 1.  NOTE THIS IS A CATEGORY B REPAIR.
